# SDR GAIA01145ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, PITTING CORROSION AROUND DATA PLATE WAS DISCOVERED ON THE NR 6 KRUGER FLAP, INNER FLAP SURFACE.  ACCOMPLISHED NR 6 KRUGER FLAP REPAIR IAW B727 SRM 57-50-3 FIG 2.  (M)
